Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes a burning sensations in the chest?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1035 Questions

default
Posted on Mon, 6 Aug 2018 in Digestion and Bowels
Question: Hi there
I have a burning sensation in the middle of my chest and then down to just under my breast bone in the middle. What might this be ? Its been about 30 mins and happened earlier today as well.
Thanks
doctor
Answered by Dr. Bhanu Partap 23 minutes later
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Brief Answer:
Please refer to the detailed answer below

After going through the medical details provided by you I understand your concern and would like to tell you that considering your young age group and female gender the possibility of a coronary heart disease is very minimal and the symptoms which you are experiencing could very well be due to a simple gastric upset.

However still I would like to suggest you to get an ECG done to make things are alright from cardiac perspective.

By the time you can take some proton pump inhibitors like pantoprazole to settle any gastritis if it’s there.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 18 minutes later
Hi there
I XXXXXXX hve an ECG done abljt 6 weeks ago and it was all clear. As i was hving musclular pain in the chest area. Do i need to go and get another one ? It has been happening after i eat too. Should i have skme heart burn tablets, would i be experiencing othe symltoms if i had heart related issues ? r
doctor
Answered by Dr. Bhanu Partap 53 minutes later
Detailed Answer:
Yes it’s advisable to repeat an ecg even it was done before. And if it’s happening happening after eating then most like it’s gastric only.

Pantoprazole which I suggested is that same heart burn medicine.

Yes there are some associated symptoms like sweating, uneasiness, shortness of breath in case of heart issues.

Hope I have answered your query. Let me know if I can assist you further.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on